Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had a browny pinky flow after periods. Are these irregular periods or implantation bleeding?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 2633 Questions
Hi, I got my last normal period on 08th april, it lasted 5 days. About 2 days later i had a browny pinky flow for 3 to 4 days. On the 4th of may The flow was light again, light enough for a pantyline and finished today. Are these irregular periods or is it implantation bleeding?
Posted Tue, 28 May 2013 in Women's Health
Answered by Dr. Richa Agarwal 28 minutes later

Thanks for writing to us.

Implantation bleeding occurs when fertilized egg pierce the endometrium of uterus.Implantation bleeding not always occur in every pregnant woman.It may occur a few days before the expected menstrual cycle.
Bleeding is less in amount, brownish or pinkish in color, slight in nature and for 2-3 days only.

In your case may all symptoms suggestive of implantation bleeding and pregnancy.

You should consult a gynecologist for urine, blood test and ultrasonography to rule out pregnancy.

Bleeding may be because of hormonal imbalance also.

Hope I have answered your query If you have any other questions I will be happy to help you.

Dr. Richa
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor